# SDR UIEA2016120600974

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Controller
- Part number: 2016030001
- Part serial: 79275315
- Condition: Malfunctioned
- Location: Nr 1 Engine Prv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PRV CONTROLLER FOR PRESSURE WAS NOT BETWEEN 40-67.  REMOVED AND REPLACED THE NR 1 ENG PRV CONTROLLER IAW AMM 36-11-19.
